MathSciNet Relay Station
MathSciNet bibliographic data
MR158189 (28 #1415) 35.79
Judovič, V. I. Non-stationary flows of an ideal incompressible fluid. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 3 1963 1032–1066.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement